# SDR CALA2018041301154

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PAX DOOR CUTOUT, FRAME 16 NR 1 DOOR STOP FITTING,  NR 3 FASTENER HOLE HAS A CRACK INDICTAION.   REPAIRED THE STOP FITTING  IAW ECRA 5311-01925,  STEPS 7-11.
